SUBORDINATION RESULTS FOR CERTAIN SUBCLASSES OF UNIVALENT MEROMORPHIC FUNCTIONS | Open Access Journals

ISSN ONLINE(2319-8753)PRINT(2347-6710)


Warning: include(JMAHSimages/JMAHS-74-t001.php): failed to open stream: No such file or directory in /var/www/html/rroij-com/rroij_journal_header.php on line 85

Warning: include(): Failed opening 'JMAHSimages/JMAHS-74-t001.php' for inclusion (include_path='.:/usr/share/pear:/usr/share/php') in /var/www/html/rroij-com/rroij_journal_header.php on line 85

SUBORDINATION RESULTS FOR CERTAIN SUBCLASSES OF UNIVALENT MEROMORPHIC FUNCTIONS

Abdul Rahman S. Juma1 and Fateh S.Aziz2
  1. Asistant Professor, Department of Mathemaatics, Education College, Alanbar University, Ramadi, Iraq
  2. P.G. Student, Department of Mathematics,Science College, Salahaddin University, Erbil, Region of Kurdistan, Iraq
Related article at Pubmed, Scholar Google

Visit for more related articles at International Journal of Innovative Research in Science, Engineering and Technology

Abstract

Abstract: In this paper we consider ( of meromorphic functions g such that Re ( be the class of starlike functions of order (0 ), and analogous to the class , for g we define the class of meromorphic functions g then, obtaining some subordination results on functions in this class. 

Keywords

Analytic functions, univalent functions, Starlike functions of complex order, Meromorphic functions.

AMS Subject Classifications: 30C45

INTRODUCTION

Image
Image
Image
Image
Image
Image
Image
Image
Image
and q(z) is the best dominant.

References

[1] Ali R.M., Ravichandran V., Classes of meromorphic convex functions, Taiwan J. Math., 14(4) (2010), pp. 1479-1490.

[2] Ma W., Minda D., A unified treatment of some special classes of univalent functions, Proceedings of the conference on complex analysis, Z. Li, F. Ren, L. Yang and S. Zhang, eds., Int. Press (1994), pp. 157-169.

[3] Miller S.S., Mocanu P.T., Second order differential inequalities in the complex plane, J. Math. Anal. Appl., 65 (1978), pp. 289-305.

[4] Miller S.S., Mocanu P.T., On some classes of first-order differential subordinations, Michigan Math. J., 32 (1985), pp. 185-195.

[5] Miller S.S., Mocanu P.T., Differential subordinations: theory and applications, Series on Monographsand Text Books in Pure and Applied Mathematics (No. 225), Marcel Dekker, New York, 2000.

[6] Mohammed A., Darus M., On the class of starlike meromorphic function of complex order, Rendiconti di Mathematica, Series VII, Volume 31, Roma (2011), pp. 53-61.

[7] Pommerenke Ch., On meromorphic starlike functions, J. Math., 13,(1963), pp. 221-235.

[8] Ramachandran C., Subordination and meromorphic functions, International Mathematical Forum, 2,(2007), no. 46, pp. 2277-2281.

[9] Ravichandran V., Polatoglu Y., Bolcal M., Sen A., Certain subclasses of starlike and convex functions of complex order, Hacettepe Journal of Mathematics and Statistics, 34 (2005), pp. 9-15.

[10] Srivastava H.M., Lashin A.Y., Some applications of the Briot-Bouquet differential subordination, J. Inequal. Pure Appl. Math. 6(2) (2005), Article 41, 7 pp. (electronic).